# SDR CA981006023

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 601R575111
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, UNSCHEDULED LANDING CARRIED OUT BECAUSE OF GEAR DISAGREE MESSAGE. UPLOCK TARGET ON LEFT MAIN LANDING GEAR HAD TO BE ADJUSTED.
